MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM
Model Number 04.01.0122
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-jun-2025: lot 2417035: (b)(4) items manufactured and released on 26-09-2024 expiration date: 12-09-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.The similar event was on the same device; patient underwent revision surgery for dilocation but just the liner was revised.Additional device involved: batch review performed on 26-jun-2025: review for reverse shoulder system 04.01.0170 glenosphere - ø39x24.5 (k170452) lot 2429756: (b)(4) items manufactured and released on 10-02-2025 expiration date: 26-01-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision 2 months after the primary surgery during follow-up because of dislocation.The patient reported no pain.The surgeon revised the reverse- to a hemi-shoulder.These events are normal originated by the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Shoulder luxation detected two months after the primary surgery during follow-up.The patient reported no pain.The surgeon revised the reverse- to a hemi-shoulder.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22493699
Report Number3005180920-2025-00683
Device Sequence Number14511665
Product Code PHX
UDI-Device Identifier07630040706292
UDI-Public07630040706292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0122
Device Lot Number2417035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale